Results 1 to 3 of 3

Thread: MS or Benzo Withdrawl???

  1. #1

    MS or Benzo Withdrawl???

    Hi, everyone! I’ve had Health Anxiety for a while. I was put on Klonopin 0.5mg 2x daily earlier this year. I stopped cold turkey after 3 weeks of use back in March with no big issues. Well this go around I used it for about 10 weeks and stepped down to 0.5mg before bed for about a week and then nothing. That was 7 days ago when I stopped and I’ve developed restless legs, brain fog, headache, Paresthesia, cloni jerking, etc. I’m starting to think I may have MS though as I’ve had these issues before. Anyone else ever taper of Klonopin?

    *Update* woke up this morning startled... whole body was SUPER tense and I honestly thought there was someone in the house! Is there any way this could just be from the Klonopin withdrawal?
    Last edited by trheiress0305; 22-01-19 at 14:57.

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    42,754

    Re: MS or Benzo Withdrawl???

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

    Please also read this post:

    http://www.nomorepanic.co.uk/showthread.php?t=213239
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  3. #3
    Join Date
    May 2018
    Posts
    50

    Re: MS or Benzo Withdrawl???

    Hello trheiress0305,

    It is hard to say whether your symptoms are due to clonazepam withdrawal. It could also be your anxiety coming back without medication. Did your doctor tell you to stop clonazepam?

    I have used clonazepam a few times when starting citalopram to ease the side effects, tapering off after citalopram kicks in. After being on clonazepam for10 weeks, it is important to taper slowly over several weeks, going down to 0.5mg to 0.25mg.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Different Benzo’s...
    By Benjammin69 in forum Medication
    Replies: 9
    Last Post: 27-04-18, 18:32
  2. panic to the point of suicidal - benzo withdrawl? anxiety?
    By jaredlisted in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 3
    Last Post: 14-10-12, 15:41
  3. Benzo
    By acoppola in forum Medication
    Replies: 2
    Last Post: 19-06-12, 10:25
  4. benzo ?
    By bluewoman in forum Medication
    Replies: 1
    Last Post: 03-03-09, 20:08
  5. www.benzo.org.uk
    By decca in forum Medication
    Replies: 7
    Last Post: 12-02-08, 12:10

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •